# SDR SWIA2020021848746

- Difficulty date: January 20, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: AN386210
- Condition: Corroded
- Location: Pax Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR UPPER INTERNAL LATCH MECHANISM MOUNTING HARDWARE HAS MULTIPLE RUSTY/CORRODED FASTENERS.   (C-CHECK) RO 2/14/2020   REMOVED AND REPLACED PAX DOOR UPPER INTERNAL LATCH MECHANISM MOUNTING HARDWARE P/N: MS17826-3, P/N: AN975-3, & PN: AN386-2-10, REF CRJ 700 SRM.
